# SDR SWAA2015120446726

- Difficulty date: July 8, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 56,373 hours, 32,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER SIDE LIP, EXTERNAL POWER DOOR CUT OUT CRACKED.  REPAIRED CUT OUT IAW EA.
